ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal infinite-horizon feedback laws for a general class of constrained discrete-time systems: stability and moving-horizon approximations

Keerthi , SS and Gilbert, EG (1988) Optimal infinite-horizon feedback laws for a general class of constrained discrete-time systems: stability and moving-horizon approximations. In: Journal of Optimization Theory and Applications, 57 (2). 265 -293.

[img] PDF
Optimal_Infinite.pdf - Published Version
Restricted to Registered users only

Download (1501Kb) | Request a copy
Official URL: http://www.springerlink.com/content/k8103u12015m8j...

Abstract

Stability results are given for a class of feedback systems arising from the regulation of time-varying discrete-time systems using optimal infinite-horizon and moving-horizon feedback laws. The class is characterized by joint constraints on the state and the control, a general nonlinear cost function and nonlinear equations of motion possessing two special properties. It is shown that weak conditions on the cost function and the constraints are sufficient to guarantee uniform asymptotic stability of both the optimal infinite-horizon and movinghorizon feedback systems. The infinite-horizon cost associated with the moving-horizon feedback law approaches the optimal infinite-horizon cost as the moving horizon is extended.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Discrete-time systems,infinite-horizon optimal control, moving-horizon control,state-control constraints, nonquadratic cost functions,stability.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 24 Sep 2010 10:11
Last Modified: 24 Sep 2010 10:11
URI: http://eprints.iisc.ernet.in/id/eprint/32439

Actions (login required)

View Item View Item